# SDR 2001FA0000073

- Difficulty date: May 25, 2000
- Submitted: July 5, 2001
- Operation: General aviation
- Aircraft: N27HU
- Make and model: Aviat A-1A
- Aircraft serial: 1359
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rod
- Part number: 81352
- Condition: Broken
- Location: Tail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS PART BROKE ON LANDING, I BELIEVE THE AIRCRAFT WAS RENDERED UNCONTROLLABLE.
